Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Small spots on penis. Why has sweating increased?

sir ,1)i had some white small spots on the down side of my penis ,near to the testes.but there was no itching .and another problem 2)related to the skin where the under ware fits side to the testes.the skin there was of more sweating and small tiny blisters are appearing they are creating more inconvinience for me to wear thick pants trousers etc.i was using to apply normal powder to that give me some suggestions to these problems please.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry much. Small blisters and sweating could be related. Sweating could be due to the change in weather conditions seasonally and blisters are associated with the seasonal change in temperature. If using powder gives you relief, then most probably it could be related to unhygienic conditions and sweat excess.

You can use a moisturising soap to clean the area atleast thrice a day and keep the area airy when you are not outside. Donot use undergarments which are made of cheap or recycled material.

Hope this answers your query. Avaialble for further clarifications.
Good luck.
Answered: Tue, 3 Dec 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor